# SDR MASA200400406

- Difficulty date: July 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 24,248 hours, 20,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2668 PHL - GSP, CREW REPORTED THE EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE BATTERY PACK.
